I had boletero injections in my upper and lower lids yesterday for hollowness. I have been crying all day because my left eye looks horrible. There is a lump and skin hanging over my upper eyelid causing my eyelid to feel heavy and making my left eye look smaller than the right. I haven't wanted to show my husband. I can't put on makeup and I look like a freak. I can't even type this without crying. Where do I go from here? I have to return to work next Friday.
My Left Eye Looks Horrible After Boletero Injection. Where do I go from Here? Please Help. (photo)
Doctor Answers 2
Heaviness in upper eyelid following Belotero Injection.
Following any type of injectable one may see edema that is unequally distributed. This is not uncommon. The same amount of product may have been placed but may just swell more on one side than the other. Or, there may be unequal amounts of Belotero injected. Possibly the Belotero injected in the upper lid has migrated down. Try not to get that upset. It will be fine. I would use ice as frequently as you can for 2-3 days. The swelling will go down. You may massage the upper eyelid upward. You may also try taking an herbal supplement such as Arnica Montana. If all else fails and you are not happy, there is an easy treatment to erase the product. Ask you doctor if he or she can inject Vytrase. This is an enzyme that breaks down the Belotero. This will occur rapidly. The injection burns upon injection but lasts for couple seconds. You will observe results immediately after injection and will continue for a couple days. I recommend waiting 10-14 days so all inflammation has resolved before injecting for resolution. Hang in there.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.